Open Access
Translator Disclaimer
Spring 2012 Whitney’s embedding theorem for pseudo-holomorphic discs
Yat-Sen Wong
Illinois J. Math. 56(1): 265-271 (Spring 2012). DOI: 10.1215/ijm/1380287472

Abstract

We prove an analog of Whitney’s embedding theorem for pseudo-holomorphic discs.

Citation

Download Citation

Yat-Sen Wong. "Whitney’s embedding theorem for pseudo-holomorphic discs." Illinois J. Math. 56 (1) 265 - 271, Spring 2012. https://doi.org/10.1215/ijm/1380287472

Information

Published: Spring 2012
First available in Project Euclid: 27 September 2013

zbMATH: 1284.32017
MathSciNet: MR3117030
Digital Object Identifier: 10.1215/ijm/1380287472

Subjects:
Primary: 32H02 , 53C15

Rights: Copyright © 2012 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.56 • No. 1 • Spring 2012
Back to Top